# SDR SWAA2014060228607

- Difficulty date: May 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 314A1115
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COWL ACCESS PANEL PLATE CRACKED OTBD FAN COWL.  R & R PLATE IAW DWG & SRM.
